Journal article icon

Journal article

METRIC AND CURVATURE PROPERTIES OF H-SPACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1978.0177

Authors


PENROSE, R More by this author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES
Volume:
363
Issue:
1715
Pages:
445-468
Publication date:
1978
DOI:
EISSN:
1471-2946
ISSN:
0080-4630
URN:
uuid:7249430e-6adc-429d-af04-8d5d1d933e38
Source identifiers:
17002
Local pid:
pubs:17002

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP